# SDR QXEA2014071600564

- Difficulty date: June 28, 2014
- Submitted: July 16, 2014
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 31,932 hours, 33,389 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85361510104
- Condition: Corroded
- Location: Nr 13
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED.  REMOVED SEAT TRACK IAW SRM 51-42-05-02-01, STEP 4E 2 THRU 8.  LOCATED AND DRILLED NEW SEAT TRACK IAW SRM 51-40-07.   INSTALLED NEW SEAT TRACK IAW SRM 51-40-15, SRM 51-42-05 AND SRM 51-41-00.
